# SDR HNAA0700221

- Difficulty date: July 4, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 47,578 hours, 52,713 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bushing
- Part number: NAS75703L
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP TRACK NR 4 FOUND ALL FOUR BUSHING AT FLAP TRACK ATTACHMENT CORRODED.  RIGHT FLAP TRACK CARRIAGE NR 4, FOUR BUSHING INSTALLED AS PER 20-19-02.
